# SDR G1IA2021070416015

- Difficulty date: June 16, 2021
- Submitted: July 4, 2021
- Operation: Air carrier
- Aircraft: N1925B
- Make and model: Lear 45LEAR
- Aircraft serial: 45199
- Aircraft time: 5,794 hours, 4,409 cycles
- Engine: Hnywl TFE73120BR
- Engine time: 5,771 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bearing
- Part number: 30728851
- Part serial: 51991410372
- Condition: Failed
- Location: Lt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

IN-FLIGHT FAILURE OF L GENERATOR AND MULTIPLE COMPONENTS ASSOCIATED WITH L SIDE AIRCRAFT ELECTRICAL SYSTEM RESULTING IN A PRECAUTIONARY LANDING
